Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for withdrawal symptoms after weaning off Effexor

Answered by
Dr.
Dr. Abhishek Kapoor

Psychiatrist

Practicing since :2007

Answered : 2496 Questions

default
Posted on Wed, 20 Aug 2014 in General Health
Question: I weaned my self off of Effexor a month ago. Is there anything I can do to make the "brain zaps" go away! This is really starting to get to me! It feels like vertigo ALL THE TIME!!!
doctor
Answered by Dr. Abhishek Kapoor 3 hours later
Brief Answer:
You can try benzodiazepin on sos basis

Detailed Answer:
Hi
Thank for using healthcare magic. I, Dr Abhishek Kapoor would help you in this query.

In your case, it would be anxiety symptoms or effexor withdrawal. You can try some benzodiazepine like klonopin or xanax at low dose on sos basis or relaxation exercise like JPMR. It would help to control all these symptoms.

If you have more query, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Abhishek Kapoor 39 hours later
If I do not have a personal DR. Is there away for me to get a persription?
doctor
Answered by Dr. Abhishek Kapoor 14 minutes later
Brief Answer:
You need to consult a psychiatrist

Detailed Answer:
HI

To get any psychotropic drug, you need prescription and for that, you have to consult a doctor. Without prescription, you would not able to get these drugs. Better to consult a doctor.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Klonopin

doctor1 MD

Have been having trigeminal, bigeminal beats followed by normal sinus rhythm over a period of hours.At other times skipped beats or extra beats. Am on Bisoprolol, klonopin and valium. Off and on over a prolonged period of years with varying s.ymptoms as described above. Have been physically active playing tenis 2 to 3 times a week. Present age 91. Symptoms may vary from one day to next. No shortness of breath or chest pain. Appreciate any recommendatons.

doctor1 MD

I have been taking 0.5 mg of Klonopin BID for 22yrs. Dr wants me to get off so decreased my PM med to 0.25 Had some trouble sleeping at first, some vague side effects, then after 2 months, was decreased to 0.25 AM also. Foggy head, lethargic, not able to think straight. Saw him today & he said withdrawal from small dose would not have these effects & advised blood work with Internist for thyroid or anemia. I feel crazy. Don t the Dr know the withdrawal symptoms?

doctor1 MD

I had my thyroidectomy in 2007 due to papillary cancer. I m 5 -7 and 165 pounds now (normally 145lbs) I m on levoxyl 125mcg, paxil, lithium, wellbutrinxl150, lunesta 3mg, multivitiamins, spironolactone, and klonopin .5mg for sleep. Is this OxyElite Pro dangerous to take while on this concoction of dope?

doctor1 MD

The past couple of mornings I have woken up and felt extremely weak and tired until 1-2 pm. Also almost uncontrollable flatulance, and nausea. Also extremely difficult waking up. These things lift and then I end of with significant irritability. I...

doctor1 MD

The past couple of mornings I have woken up and felt extremely weak and tired until 1-2 pm. Also almost uncontrollable flatulance, and nausea. Also extremely difficult waking up. These things lift and then I end of with significant irritability. I...

doctor1 MD

why do I get disoriented feeling with my anxiety? I have anxiety with my Hashimoto's but here lately I don't feel like I'm here at all since I've got off the coladapin. I get really confused don't feel like myself really disoriented at times I...

doctor1 MD

I have essential tremors and rheumatoid arthritis..I take klonopin for the tremors and wonder if the all over body chills could be related to the klonopin.Seems to be mostly in the lower extremeties most os the time and I stay very jitter,could this be from the meds also? Thank you